# SDR DALA2024041504417

- Difficulty date: April 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 1,527 hours, 589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8319, RH SLAT TRACK NBR UPPER FWD HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK, REF 5742-01028-02B. CORRECTIVE ACTION: REPAIRED RH SLAT TRACK NBR 5 UPPER FWD SURFACE IAW ER/A 617374-14AD REV. ORIGINAL AND PRI 617374-14AD REV. 0 MATCHED. (LP 0294233)
